Given a classical semisimple complex algebraic groupGand a symmetric pair (G,K) of non-Hermitian type, we study the closures of the spherical nilpotent K-orbits in the isotropy representation of K. For all such orbit closures, we study the normality, and we describe the K-module structure of the ring of regular functions of the normalizations.

Bravi, P., Chirivì, R., Gandini, J. (2017). Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases. KYOTO JOURNAL OF MATHEMATICS, 57(4), 717-787 [10.1215/21562261-2017-0013].

Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases

J. Gandini
2017

Abstract

Given a classical semisimple complex algebraic groupGand a symmetric pair (G,K) of non-Hermitian type, we study the closures of the spherical nilpotent K-orbits in the isotropy representation of K. For all such orbit closures, we study the normality, and we describe the K-module structure of the ring of regular functions of the normalizations.
2017
Bravi, P., Chirivì, R., Gandini, J. (2017). Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases. KYOTO JOURNAL OF MATHEMATICS, 57(4), 717-787 [10.1215/21562261-2017-0013].
Bravi, P.; Chirivì, R.; Gandini, J.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/714351
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact